# SDR QXEA2010090700524

- Difficulty date: September 3, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 22,116 hours, 22,958 cycles
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

"WT ON WHEELS" CAUTION ILLUMINATED FOR A FEW SECONDS, THEN EXTINGUISHED. OCCURED TWICE.  BOTH TIMES THE GEAR WAS UP AND LOCKED.  RETURNED TO THE FIELD. LANDING UNEVENTFUL.  TROUBLESHOT DOWN TO MLG WOW NR 1 PROX SENSOR. REPLACED THE LGWOW1 PROX SENSOR IAW AMM TASK 32-61-06-000-802 & 32-61-06-400-802. RIGGING CKD GOOD. RETURNED TO SERVICE.
